# SDR USAA129810A

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AFT SPAR AT UPPER AND LOWER CHORDS HAS CORROSION AT ATTACH ANGLE TO AFT HINGE FITTING AT STABILIZER STA 32 INCH.  ACCESS THROUGH LOWER INBOARD ACCESS PANELS 9112, 9121.  INSTALLED DOUBLER REPAIR ON LEFT HORIZONTAL STABILIZER LOWER CHORD STA 32.  ACCOMPLISHED IAW AVITAS ENGINEERING ORDER NR 98PMSI.240D-1, AND 98PMSI.240D4.  MATERIAL USED 7075T-6, .080 INCH.  8110-3 DATED 11-5-98 ISSUED.  (X)
